# SDR SWAA2013050315539

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 35,627 hours, 23,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3014041
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT SIGN CRACKED AT ROW 1.  REMOVED AND REPLACED SIGN ASSY PER MM.
